Invariant algebras and completely reducible representations

Kraft, Hanspeter and Small, Lance W.. (1994) Invariant algebras and completely reducible representations. Mathematical research letters, Vol. 1. pp. 297-307.

PDF - Published Version

Official URL: http://edoc.unibas.ch/dok/A5842783

Downloads: Statistics Overview


We give a general construction of affine noetherian algebras with the property that every finite dimensional representation is completely reducible. Starting from enveloping algebras of semi simple Lie algebras in characteristic zero we obtain explicit examples and describe some of their properties.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Ehemalige Einheiten Mathematik & Informatik > Algebra (Kraft)
UniBasel Contributors:Kraft, Hanspeter
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:International Press
Note:Publication type according to Uni Basel Research Database: Journal article
edoc DOI:
Last Modified:31 Dec 2015 10:49
Deposited On:08 Jun 2012 06:47

Repository Staff Only: item control page